# SDR SWIA972550

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 28,491 hours, 33,611 cycles
- Engine: Pwa PW118
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE A SYSTEM GREEN LIGHT ON FOR RIGHT MAIN GEAR AFTER LOWERING GEAR HANDLE.  ALL SIX DISAGREEMENT LIGHTS ON AND NO ADDITIONAL GREEN LIGHTS.  AFTER APPROXIMATELY A 1 MINUTE DELAY, ALL SIX GREEN INDICATIONS.  INSPECTED LANDING GEAR FOR DEFECTS FOUND RIGHT INBOARD GEAR DOOR SEQUENCE VALVE TO BE DEFECTIVE.  REPLACED RIGHT INBOARD GEAR DOOR SEQUENCE VALVE WITH SERVICEABLE UNIT.  S/N OFF 506, S/N ON 1905.  PERFORMED EXTENSIVE FUNCTIONAL CHECK OF LANDING GEAR SYSTEM.  ALL FOUND GOOD.
